# SDR SWAA013338

- Difficulty date: December 12, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 48,559 hours, 35,990 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 280206
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED NOSE GEAR RETRACTION FUSE PER MM, ADJUSTED GROUND SPOILER INTERLOCK CABLE AND LANDING GEAR SAFETY SENSORS PER MM.
